2017
Том 69
№ 9

All Issues

Characterization of Groups with a Layer-Finite Periodic Part

Senashov V. I.

Full text (.pdf)


Abstract

We prove a theorem that characterizes groups with a layer-finite periodic part in the class of the Shunkov groups with solvable finite subgroups.

English version (Springer): Ukrainian Mathematical Journal 53 (2001), no. 3, pp 438-445.

Citation Example: Senashov V. I. Characterization of Groups with a Layer-Finite Periodic Part // Ukr. Mat. Zh. - 2001. - 53, № 3. - pp. 383-391.

Full text